MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC daVinci X; PATIENT SIDE CART, 4-ARM

INTUITIVE SURGICAL, INC daVinci X; PATIENT SIDE CART, 4-ARM
Model Number 380620-39
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to starting pre anesthesia a da vinci-assisted surgical simple extraperitoneal prostatectomy procedure, the customer called to report a repeated recoverable error 32100 on universal surgical manipulator (usm) 1.The caller stated that he had recover the error twice, but it kept returning.An intuitive surgical, inc.(isi) technical support engineer (tse) reviewed error logs and could confirm error 32100 pointing to axes controller, motor (acm) on the usm.The tse guided him to restart the system including emergency power-off (epo) breakers, but issue remained.Tse informed customer that usm 1 would not be usable.The tse guided nurse to deactivate usm 1 and explained to her that the system can be used with three arms.Nurse spoke to the responsible surgeon, and the surgery will be cancelled.There was no patient involvement.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported complaint.The fse was able to reproduce the issue and replaced the universal surgical manipulator (usm).The system was tested and verified as ready for use.As of the date of this report, the usm has not yet been received by isi for evaluation.

Brand Name
daVinci X
Common Device Name
PATIENT SIDE CART, 4-ARM
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50942413
Report Number2955842-2026-40383
Device Sequence Number10740003
Product Code NAY
UDI-Device Identifier00886874115404
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K171294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380620-39
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexMale